MAUDE Adverse Event Report: MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55840005550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Back pain (4895)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding a patient with clinical id (b)(6), study name (b)(6).It was reported that patient had worsening back pain. persistent numbness and pain following spinal fusion surgery, with symptoms suggesting nerve irritation.Imaging shows minimal graft maturation in the posterior spinal fusion from l4 to s1, which may contribute to symptoms.Possible irritation from bone fragments or screw placement affecting l4 and l5 nerve roots.X-ray was performed on (b)(6) 2025, imaging shows minimal graft maturation in the posterior spinal fusion from l4 to s1, which may contribute to symptoms.Possible irritation from bone fragments or screw placement affecting l4 and l5 nerve roots.Ae resulted in external bone growth stimulator treatment.Investigator assessment: causal relationship to study procedure and probable related to a medtronic cst device.Sponsor assessment is same as investigator. outcome of this ae is recovering/resolving.Additional information received.Diagnostic test: xray, on (b)(6) 2025: diagnostic test result: imaging shows minimal graft maturation in the posterior spinal fusion from l4 to s1, which may contribute to symptoms.Possible irritation from bone fragments or screw placement affecting l4 and l5 nerve roots.Outcome of this ae is recovering/resolving.Update received in lsh from merged sr# (b)(6): the adverse event resulted in any treatment, with an external bone growth stimulator used; there was no hospitalization; spinal surgery was performed; and the additional spinal surgery was on (b)(6) 2025.The additional surgery was performed post surgery on (b)(6) 2025 for an adverse event related to the device, specifically the worsening back pain adverse event dated (b)(6) 2025.The procedure was a revision surgery at the l4 spinal level, and mdt cst ailliance eligible devices implanted during the index surgery remained in the subject at the end of the additional spinal surgery.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® Spinal System
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50057759
Report Number2647346-2026-00406
Device Sequence Number9119326
Product Code KWP
UDI-Device Identifier00613994972019
UDI-Public(01)00613994972019(11)240209(10)H5930826
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55840005550
Device Catalogue Number55840005550
Device Lot NumberH5930826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date07/28/2026
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown
Patient Weight119 LB
Patient RaceWhite